Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lacelise

My Skin Was Horrible During Accutane... But After..

Recommended Posts

When I stopped taking accutane it's like my skin completely cleared up and I haven't had a SINGLE breakout or even pimple since!

Accutane was a terrible experience for me. My acne got a thousand times worse while I was on it. My lips were miserable. I got "burning tongue syndrome". I was very moody and easily angered. I'm not sure I would do it the same way because it was miserable. But I'm happy with the end result.

Now I'm back to the old me with such great skin! Before and after images below.

post-363451-0-57710400-1402893165_thumb.post-363451-0-43972800-1402893471_thumb.

post-363451-0-57710400-1402893165_thumb.

post-363451-0-43972800-1402893471_thumb.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×